# SDR CHQA201100046

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 24,698 hours, 19,822 cycles
- Engine: Allsn AE3007A
- Engine time: 16,540 hours, 16,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LEFT OVERWING EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
